# SDR DLM11020625

- Difficulty date: June 5, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N811DE
- Make and model: Doug MD-11
- Aircraft serial: 48566
- Aircraft time: 38,467 hours, 5,262 cycles
- Engine: Pwa PW4460
- Engine time: 40,910 hours, 5,452 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW44603
- Part serial: 723928
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 40,910 hours, 5,452 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB OUT TO 20K HAS SMOKE IN COCKPIT AND CABIN.  SMOKE IN COCKPIT CLEARED AFTER PROCEDURES C/W.  DUMPED FUEL AND DECLARED EMERGENCY.  NR 2 ENGINE REPLACED DUE TO HISTORY OF NOSE BLEED AND WATER SEPARATOR BAG CONTAMINATION.
